# SDR C2XA06CL101

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 19,911 hours, 18,559 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 6271013
- Part serial: 00054
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3120, THE CREW REPORTED AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.
